Sorry I am completely new to this so sorry if I am asking tedious questions or if I am being dim!
I stopped taking the pill a few weeks ago to start trying for a baby with my partner...
Then last week from Sunday until Friday I had awful, painful belly pains where I would normally get period pains, I also had really bizarre strange discharge on the Monday. Since Thursday I had had really tender nipples, the areola is fine, just the nipple and last couple of days have had a bit of nausea/indigestion after eating...
Am I right in thinking that I am probably overthinking and not pregnant? Obviously I would love to be, but just thinking my body probably isntthat quick!
hi!! I am trying too, I stopped the pill last month, had my normal withdrawel bleed then 27 days later had a normal period. It can take time for your body to start making its own hormones again, so try and monitor your cycle, counting the days and tracking when you ovulate. This will help with the ttc business... How many days as it been since your last period? x
Joined: 20 Aug 2010 15:09 Posts: 4 Location: Knox, TN
I recently stopped my pill as well and DIDN'T get my normal period after and STILL don't have it. I have gotten all the same symptoms as you (sore, cramps, breast pains) but I doubt i'm ovulating since I didn't even have my period during my supposed placebos. I do feel like I could start any min. but i've felt like that all month. best of luck to you and I hope you get the BFP! You could very well be!!!!
-mine was BFN, but you might have ovulated right after you stopped the pill! Baby dust to all!!!
Joined: 03 Feb 2009 00:24 Posts: 6074 Location: Windsor, Berkshire
If you have only been off the pill a short while and have not had a proper period it is more likely that the symptoms you have are because of the abnormal level of oestrogen and progesterone that is still in your body from the pill. Until your hormones regulate themselves back to their normal levels and you are ovulating again, these symptoms will stay with you until they gradually dessipate.
If you have had a 'proper' period, you may well be.
Joined: 01 May 2009 22:11 Posts: 894 Location: Nottingham
Hi, I fell pregnant straight after I stopped taking the pill (I was on Yasmine) without having a real period, so it is possible But as the others have said, it could just be your body re-adjusting and getting back to normal. Fingers crossed for you, let us know if it turns out to be a BFP x
Hi, it is so difficult to say because everyone is different (although I fell pregnant whilst on it, so I can't really relate to your symtpms in that respect). However, your symtoms do sound similar to mine when I discovered I was pregnant, but it could also be your body adjusting to the change in hormones.